# SDR SWAA2015051439695

- Difficulty date: March 31, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,379 hours, 25,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 59661341
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE COVER EXTERIOR HOLDER PLASTIC CRACKED.  R & R COVER IAW SRM.
